# SDR DALA2020042302294

- Difficulty date: April 22, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 57,429 hours, 26,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1674
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6891131) FIRST CLASS EMERGENCY PATH LIGHTING INOPERATIVE. REMOVED AND REPLACED EMERGENCY BATTERY PACK NBR M1674 PER B737 AMM 33-51. OPS CHECK OK.
